# SDR SWIA201126143

- Difficulty date: April 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 37,976 hours, 53,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 6423)  REPLACED CENTER ELBP.  P/N 0366-04-001, S/N ON 1319,  S/N OFF 1128-09/95
